# SDR IPXA2014032882437

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, L/E SLAT DISAGREE EICAS AND LIGHT ILUMINATED.  CHECKLIST PROCEDURES FOLLOWED. FLAPS 20 LANDING PERFORMED FAULT ISOLATION PROCEDURES IAW FIM 27-81-00-815-803.  CHECKED FOR HYD LEAKS AND ANY TYPE OF OBSTRUCTION. NO DEFECTS FOUND.  OPERATED THE L/E DEVICES SEVERAL TIMES WITH NO ABNORMALITIES NOTED.  OK TO CONTINUE SERVICE.
